# SDR SWI2025F00439

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H  UPPER TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED (C-CHECK RO 04/04/2025)REMOVED AND REPLACED L/H UPPER TRANSCOWL OTBD "A" BRACKET STANDOFF REF REO# 670-54-21-971, REV B, DATED 11/28/23. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002 SKY.
